Unconstrained variables of non-commutative open strings

Citation
Ma. De Andrade et al., Unconstrained variables of non-commutative open strings, J HIGH EN P, 2001(6), 2001, pp. NIL_693-NIL_702
Citations number
20
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
JOURNAL OF HIGH ENERGY PHYSICS
ISSN journal
1029-8479 → ACNP
Volume
2001
Issue
6
Year of publication
2001
Pages
NIL_693 - NIL_702
Database
ISI
SICI code
1029-8479(200106)2001:6<NIL_693:UVONOS>2.0.ZU;2-1
Abstract
The boundary conditions of the bosonic string theory in non-zero B-field ba ckground are equivalent to the second class constraints of a discretized ve rsion of the theory. By projecting the original canonical coordinates onto the constraint surface we derive a set of coordinates of string that are un constrained. These coordinates represent a natural framework for the quanti zation of the theory.